# SDR AUS20040507

- Difficulty date: June 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: A20028
- Condition: Failed
- Location: Prop Governor
- Part time: 1,727 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PROPELLER GOVERNOR FAULTY.  INVESTIGATION FOUND OIL PUMP GEAR PN A20107 WORN, PIVOT PIN PN  A20026 EXTREMELY WORN AND BEARING PN  A20028 DESTROYED.  THE HOUSING WAS GOUGED TO A DEPTH OF APPROXIMATELY 3.175MM (0.125IN) IN THE BEARING AREA AND THE PUMP WALL WERE BADLY SCORED. METAL CONTAMINATION OF ENGINE OIL  SYSTEM.
